Alert archive / Mississippi / Flash Flood Warnings in 2016

Flash Flood Warning 100, NWS Memphis, TN

June 27, 20167 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Jun 27, 2016, 5:23 PM CDT for 7 counties in Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2016, 5:23 PM CDT (22:23 UTC)
Expired
Jun 27, 2016, 7:30 PM CDT
In force
2 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Coahoma County, MS, Lafayette County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tunica County, MS, Yalobusha County, MS

The radar

The Memphis radar (KNQA), 138 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 10.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1689 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

294 
WGUS54 KMEG 272223
FFWMEG
MSC027-071-107-119-135-143-161-280030-
/O.NEW.KMEG.FF.W.0100.160627T2223Z-160628T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
523 PM CDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
  TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
  EASTERN COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
  YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
  SOUTHERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
  PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
  QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 730 PM CDT

* AT 522 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BATESVILLE...WATER VALLEY...CHARLESTON...GEORGE PAYNE STATE PARK...
  TUTWILER...MARKS...LAMBERT...JONESTOWN...COFFEEVILLE...CRENSHAW...
  CROWDER...WEBB...SLEDGE...SUMNER...POPE...CURTIS STATION...
  SPRINGDALE...VELMA...VANCE AND DUNDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3387 8977 3390 8977 3390 8992 3387 8993
      3387 9014 3400 9046 3448 9059 3452 9058
      3455 9054 3456 9021 3418 8950 3387 8951

$$
1 follow-up statement
172 
WGUS74 KMEG 272309
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CDT MON JUN 27 2016

MSC027-143-272319-
/O.CAN.KMEG.FF.W.0100.000000T0000Z-160628T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COAHOMA MS-TUNICA MS-
609 PM CDT MON JUN 27 2016

...THE FLASH FLOOD WARNING FOR EASTERN COAHOMA AND SOUTHERN TUNICA
COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 3387 8977 3390 8977 3390 8992 3387 8993
      3387 9014 3400 9045 3426 9045 3426 9040
      3442 9040 3442 9030 3451 9030 3451 9020
      3455 9020 3418 8950 3387 8951

$$

MSC071-107-119-135-161-280030-
/O.CON.KMEG.FF.W.0100.000000T0000Z-160628T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAFAYETTE MS-TALLAHATCHIE MS-YALOBUSHA MS-PANOLA MS-QUITMAN MS-
609 PM CDT MON JUN 27 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN LAFAYETTE...TALLAHATCHIE...YALOBUSHA...PANOLA AND
QUITMAN COUNTIES...

AT 609 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT HOUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BATESVILLE...WATER VALLEY...CHARLESTON...GEORGE PAYNE STATE PARK...
TUTWILER...MARKS...LAMBERT...COFFEEVILLE...CRENSHAW...CROWDER...
SLEDGE...SUMNER...POPE...CURTIS STATION...SPRINGDALE...VELMA...
VANCE...DARLING...PAYNES AND BELEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3387 8977 3390 8977 3390 8992 3387 8993
      3387 9014 3400 9045 3426 9045 3426 9040
      3442 9040 3442 9030 3451 9030 3451 9020
      3455 9020 3418 8950 3387 8951

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:16 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 27, 3:16 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
316 PM CDT MON JUN 27 2016

.DISCUSSION...
Showers and thunderstorms will continue to develop south into
moisture-rich airmass across the Midsouth into early evening,
ahead of a cold front dropping through Ozark plateau. Rain chances
should decrease with airmass stabilization this evening, followed
by a cold frontal passage overnight. With amplifying northwest
flow aloft, the front should reach the I-20 corridor of central
Mississippi by sunrise Tuesday. Predominately dry weather will
prevail across the Midsouth on Tuesday, with lower humidity and
slightly cooler temps prevailing into the latter part of the
workweek.

The upper pattern will deamplify by the weekend, with weak zonal
flow aloft prevailing over the Midsouth. Areas north of I-40 will
see better rain chances downstream from thunderstorms originating
over the central plains. More limited rain chances appear in store
for north MS, under the northern extent of a midlevel height ridge
centered over the northern Gulf of Mexico.

Looking beyond the weekend, the subtropical height ridge over the
Gulf of Mexico will amplify into the lower MS River valley,
returning hot, humid and mainly dry conditions to the Midsouth.

PWB

&&

.AVIATION...
18Z TAF Set

VFR conditions are expected for the most part over the next 24
hours. The exception will be underneath TSRAS. Showers and
Thunderstorms are rapidly developing east of the Mississippi River
at this time. Expect activity to be numerous to widespread after
20Z ahead of a cold front. Front should be south of the CWA by
01-02Z. Light W winds will switch to the NE behind the front.
Speeds could be gusty initially before dying off during the
overnight period. Expect NE winds of 8-10 KTS after 15-16Z.

KRM

&&

.MEG Watches/Warnings/Advisories...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Jun 27, 10:33 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 AM CDT MON JUN 27 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-281745-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1033 AM CDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS OVER THE
MIDSOUTH TODAY. THE PRIMARY THREATS INCLUDE STRONG WINDS AND
HEAVY RAINFALL SUFFICIENT TO PRODUCED LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

PWB

In the hours before

Special weather statement, Jun 27, 4:25 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
425 PM CDT MON JUN 27 2016

ARZ036-048-049-MSZ001-002-007-008-012-013-272215-
ST. FRANCIS AR-CRITTENDEN AR-LEE AR-TUNICA MS-TATE MS-LAFAYETTE MS-
PANOLA MS-MARSHALL MS-DESOTO MS-
425 PM CDT MON JUN 27 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHEASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
WESTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 425 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER LAKE CORMORANT...OR
11 MILES SOUTHWEST OF HORN LAKE...MOVING SOUTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHEASTERN ST. FRANCIS...SOUTH CENTRAL CRITTENDEN...
SOUTHEASTERN LEE...TUNICA...TATE...NORTHWESTERN LAFAYETTE...
NORTHEASTERN PANOLA...WESTERN MARSHALL AND DESOTO COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3491 9041 3494 8963 3455 8962 3456 9054
TIME...MOT...LOC 2125Z 302DEG 27KT 3486 9020
Special weather statement, Jun 27, 4:38 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
438 PM CDT MON JUN 27 2016

ARZ048-049-058-MSZ007-010-272245-
PHILLIPS AR-ST. FRANCIS AR-LEE AR-TUNICA MS-COAHOMA MS-
438 PM CDT MON JUN 27 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

PHILLIPS COUNTY IN EASTERN ARKANSAS...
SOUTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
LEE COUNTY IN EASTERN ARKANSAS...
WESTERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHEASTERN COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 438 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR MARIANNA...MOVING
SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN PHILLIPS...SOUTHERN ST. FRANCIS...LEE...WESTERN TUNICA AND
NORTHEASTERN COAHOMA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3500 9115 3499 9043 3429 9040 3429 9107
      3431 9105 3432 9106 3434 9105 3434 9100
      3447 9100 3447 9105 3473 9105 3474 9110
      3487 9110 3487 9112 3491 9112 3491 9115
TIME...MOT...LOC 2138Z 319DEG 16KT 3479 9067
Local storm report, Jun 27, 4:43 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
443 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     FLASH FLOOD      8 SE MIDTOWN MEMPHIS    35.05N 89.88W
06/27/2016                   SHELBY             TN   PUBLIC

            RUSHING WATER COVERING THE ROAD AT CORNER OF QUINCE ROAD
            AND RIDGEWAY.

&&

AJC
Special weather statement, Jun 27, 4:51 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
451 PM CDT MON JUN 27 2016

MSZ002>005-009-013>016-272245-
LEE MS-BENTON MS-TIPPAH MS-LAFAYETTE MS-ALCORN MS-PONTOTOC MS-
PRENTISS MS-MARSHALL MS-UNION MS-
451 PM CDT MON JUN 27 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

NORTHWESTERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHWESTERN ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTH CENTRAL PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHWESTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
CENTRAL MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
UNION COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 451 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR BLUE MOUNTAIN...OR
7 MILES SOUTH OF RIPLEY...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHWESTERN LEE...SOUTHERN BENTON...TIPPAH...NORTHEASTERN
LAFAYETTE...SOUTHWESTERN ALCORN...NORTH CENTRAL PONTOTOC...
SOUTHWESTERN PRENTISS...CENTRAL MARSHALL AND UNION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3437 8873 3438 8924 3455 8962 3485 8962
      3486 8875
TIME...MOT...LOC 2151Z 299DEG 15KT 3463 8898
Special weather statement, Jun 27, 4:55 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
455 PM CDT MON JUN 27 2016

ARZ058-MSZ007-008-010>012-020-272300-
PHILLIPS AR-TUNICA MS-TALLAHATCHIE MS-TATE MS-PANOLA MS-COAHOMA MS-
QUITMAN MS-
455 PM CDT MON JUN 27 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

NORTHEASTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
SOUTHERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHWESTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
WESTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 455 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR CLARKSDALE...MOVING
SOUTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN PHILLIPS...SOUTHERN TUNICA...TALLAHATCHIE...
SOUTHWESTERN TATE...WESTERN PANOLA...COAHOMA AND QUITMAN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3370 9030 3373 9031 3375 9030 3377 9018
      3378 9017 3381 9019 3381 9045 3399 9045
      3399 9066 3412 9067 3456 9054 3455 8995
      3383 8993 3382 8998 3381 8998 3381 9013
      3372 9014 3372 9022 3374 9025 3369 9028
TIME...MOT...LOC 2155Z 318DEG 23KT 3421 9052
Local storm report, Jun 27, 5:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
502 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             OAKLAND                 35.22N 89.51W
06/27/2016  E1.00 INCH       FAYETTE            TN   PUBLIC

            MIXED HAIL FROM PEA TO QUARTER SIZE REPORTED IN OAKLAND
            TN ON HIGHWAY 64 NEAR MCDONALDS. TIME IS RADAR ESTIMATED.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 12:13 PM CDTSpecial Weather StatementMEGLee, Pontotoc47 min
Jun 27, 12:44 PM CDTSpecial Weather StatementMEGMonroe46 min
Jun 27, 3:55 PM CDTSpecial Weather StatementMEGLafayette50 min
Jun 27, 4:00 PM CDTSpecial Weather StatementMEGDeSoto45 min
Jun 27, 4:06 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall54 min
Jun 27, 4:07 PM CDTSpecial Weather StatementMEGCoahoma38 min
Jun 27, 4:17 PM CDTFlash Flood WarningMEGDeSoto, Marshall118 min
Jun 27, 4:23 PM CDTFlash Flood WarningMEGBenton, Marshall, Tippah2 hr
Jun 27, 4:25 PM CDTSpecial Weather StatementMEGDeSoto, Tate, Tunica50 min
Jun 27, 4:51 PM CDTSpecial Weather StatementMEGBenton, Marshall, Tippah, Union54 min
Jun 27, 4:55 PM CDTSpecial Weather StatementMEGCoahoma, Panola, Quitman, Tallahatchie65 min
Jun 27, 5:36 PM CDTSpecial Weather StatementMEGItawamba, Lee, Prentiss, Tishomingo54 min
Jun 27, 6:07 PM CDTSpecial Weather StatementMEGYalobusha38 min

Nearby

Flash Flood Warnings in Mississippi, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.